Yıl 2021, Cilt 4 , Sayı 1, Sayfalar 25 - 33 2021-01-31

A STUDY ON GCR-LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS

Nergiz POYRAZ [1]


We study GCR-lightlike submanifolds of semi-Riemannian product manifolds. We give some equivalent conditions for the integrability of various distributions of GCR-lightlike submanifolds of semi-Riemannian product manifolds and investigate the geometry of leaves of distributions.
Semi-Riemannian product manifolds, Lightlike submanifolds, GCR-lightlike submanifolds
  • Atçeken, M. and Kılıç, E. Semi-Invariant Lightlike Submanifolds of a Semi-Riemannian Product Manifol, Kodai Math. J. Vol. 30, No. 3, (2007), pp. 361-378
  • Doğan, B., ¸Sahin, B., & Yaşar, E. (2019). Screen Generic Lightlike Submanifolds. Mediterranean Journal of Mathematics, 16(4), 104.
  • Duggal, K. L., Bejancu, A.: Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications. Kluwer Academic Publishers, Dordrecht (1996)
  • Duggal, K. L., Şahin B.: Screen Cauchy Riemann lightlike submanifolds. Acta Math. Hung. 106(1-2), 125–153 (2005)
  • Duggal, K. L., Şahin B.: Generalized Cauchy-Riemann lightlike submanifolds of Kaehler manifolds. Acta Math. Hung. 112(1-2), 107-130 (2006)
  • Duggal, K. L., Şahin, B.: Generalized Cauchy-Riemann lightlike submanifolds of indefinite Sasakian manifolds. Acta Math. Hung. 122(1-2), 45-58 (2009)
  • Duggal, K. L., Şahin B.: Di¤erential Geometry of Lightlike Submanifolds. Birkhäuser, Basel (2010)
  • Gupta, R.S., Sharfuddin, A.: Generalised Cauchy-Riemann lightlike submanifolds of indefinite Kenmotsu manifolds. Note di Matematica 30(2), 49-60 (2011).
  • Gupta, R.S., Upadhyay, A., Sharfuddin, A.: Generalised Cauchy-Riemann lightlike submanifolds of inde…nite cosymplectic manifolds. An. ¸Stiin¸t. Univ. Al. I. CuzaIa¸si. Mat. (N.S.), 58(2), 381-394 (2012).
  • Khursheed Haider S. M., Thakur, M. and Advin, Screen Cauchy-Riemann lightlike submanifolds of a semi-Riemannian product manifold, Int. Electron. J. Geom. 4, no. 2, 141-155, (2011)
  • Kılıç, E., & Şahin, B. Radical Anti-Invariant Lightlike Submanifolds of Semi-Riemannian Product Manifolds. Turkish Journal of Mathematics, 32(4), 429-449,(2008).
  • Kılıç, E., Şahin, B. and Keleş, S., Screen semi-invariant lightlike submanifolds of a semi-Riemannian product manifolds, Int. Electron. J. Geom. 4 , 120-135, (2011).
  • Kumar, R., Jain, V., Nagaich, R. K., GCR-lightlike product of inde…nite Sasakian manifolds. Advances in Mathematical Physics, 2011, Article ID 983069, 1-13 (2011)
  • Kumar, R., Kumar, S., & Nagaich, R. K. Integrability of distributions in GCR-lightlike submanifolds of inde…nite Kaehler manifolds. Communications of the Korean Mathematical Society, 27(3), 591-602, (2012).
  • Kumar, S., Kumar, R., Nagaich, R. K.: GCR-lightlike submanifolds of a semi-Riemannian product manifold. Bull. Korean Math. Soc. 51(3), 883-899 (2014)
  • D. N. Kupeli, Singular Semi-Riemannian Geometry, vol. 366, Kluwer, Dordrecht, 1996.
  • Perkta¸s, S. Y., Kılıç, E., Keleş, S., Warped product submanifolds of Lorentzian paracosymplectic manifolds. Arabian Journal of Mathematics, 1(3), 377-393, (2012).
  • Poyraz, N. Ö. Golden GCR-Lightlike Submanifolds of Golden Semi-Riemannian Manifolds. Mediterranean Journal of Mathematics, 17(5), 1-16 (2020).
  • Senlin, X. and Yilong, N., Submanifolds of Product Riemannian Manifold. Acta Mathematica Scientia, 20(B), 213-218, (2000).
  • Şahin, B. Lightlike submanifolds of indefinite quaternion Kaehler manifolds. Demonstratio Mathematica, 40(3), 701-720, (2007).
Birincil Dil en
Konular Matematik
Bölüm Araştırma Makalesi
Yazarlar

Yazar: Nergiz POYRAZ (Sorumlu Yazar)
Kurum: ÇUKUROVA ÜNİVERSİTESİ
Ülke: Turkey


Tarihler

Yayımlanma Tarihi : 31 Ocak 2021

Bibtex @araştırma makalesi { jum876269, journal = {Journal of Universal Mathematics}, issn = {2618-5660}, eissn = {2618-5660}, address = {editorinchief@junimath.com}, publisher = {Gökhan ÇUVALCIOĞLU}, year = {2021}, volume = {4}, pages = {25 - 33}, doi = {10.33773/jum.876269}, title = {A STUDY ON GCR-LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS}, key = {cite}, author = {Poyraz, Nergiz} }
APA Poyraz, N . (2021). A STUDY ON GCR-LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS . Journal of Universal Mathematics , 4 (1) , 25-33 . DOI: 10.33773/jum.876269
MLA Poyraz, N . "A STUDY ON GCR-LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS" . Journal of Universal Mathematics 4 (2021 ): 25-33 <https://dergipark.org.tr/tr/pub/jum/issue/60411/876269>
Chicago Poyraz, N . "A STUDY ON GCR-LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS". Journal of Universal Mathematics 4 (2021 ): 25-33
RIS TY - JOUR T1 - A STUDY ON GCR-LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS AU - Nergiz Poyraz Y1 - 2021 PY - 2021 N1 - doi: 10.33773/jum.876269 DO - 10.33773/jum.876269 T2 - Journal of Universal Mathematics JF - Journal JO - JOR SP - 25 EP - 33 VL - 4 IS - 1 SN - 2618-5660-2618-5660 M3 - doi: 10.33773/jum.876269 UR - https://doi.org/10.33773/jum.876269 Y2 - 2021 ER -
EndNote %0 Journal of Universal Mathematics A STUDY ON GCR-LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS %A Nergiz Poyraz %T A STUDY ON GCR-LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS %D 2021 %J Journal of Universal Mathematics %P 2618-5660-2618-5660 %V 4 %N 1 %R doi: 10.33773/jum.876269 %U 10.33773/jum.876269
ISNAD Poyraz, Nergiz . "A STUDY ON GCR-LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS". Journal of Universal Mathematics 4 / 1 (Ocak 2021): 25-33 . https://doi.org/10.33773/jum.876269
AMA Poyraz N . A STUDY ON GCR-LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS. JUM. 2021; 4(1): 25-33.
Vancouver Poyraz N . A STUDY ON GCR-LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS. Journal of Universal Mathematics. 2021; 4(1): 25-33.
IEEE N. Poyraz , "A STUDY ON GCR-LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS", Journal of Universal Mathematics, c. 4, sayı. 1, ss. 25-33, Oca. 2021, doi:10.33773/jum.876269